Correction to: An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces

Strohmaier, A and Uski, V (2018) Correction to: An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces. Communications in Mathematical Physics, 359 (1). p. 427. ISSN 0010-3616

Metadata

Authors/Creators:
  • Strohmaier, A
  • Uski, V
Commentary on: Strohmaier, A orcid.org/0000-0002-8446-3840 and Uski, V (2013) An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces. Communications in Mathematical Physics, 317 (3). pp. 827-869. ISSN 0010-3616
Copyright, Publisher and Additional Information: © 2018 Springer-Verlag GmbH Germany, part of Springer Nature. This is an author produced version of a paper published in Communications in Mathematical Physics. The final publication is available at Springer via https://doi.org/10.1007/s00220-018-3094-z. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: April 2018
  • Accepted: 6 December 2017
  • Published (online): 12 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Dec 2017 10:12
Last Modified: 12 Mar 2019 01:38
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-018-3094-z

Commentary/Response Threads

Share / Export

Statistics